Marilena Barnabei ; Flavio Bonetti ; Matteo Silimbani - The Eulerian distribution on centrosymmetric involutions

dmtcs:469 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1 -
The Eulerian distribution on centrosymmetric involutionsArticle

Authors: Marilena Barnabei 1; Flavio Bonetti 1; Matteo Silimbani 1

  • 1 Department of Mathematics [Bologna]

We present an extensive study of the Eulerian distribution on the set of centrosymmetric involutions, namely, involutions in S(n) satisfying the property sigma(i) + sigma(n + 1 - i) = n + 1 for every i = 1 ... n. We find some combinatorial properties for the generating polynomial of such distribution, together with an explicit formula for its coefficients. Afterwards, we carry out an analogous study for the subset of centrosymmetric involutions without fixed points.

Volume: Vol. 11 no. 1
Section: Combinatorics
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 682 times.
This article's PDF has been downloaded 391 times.